IRUS Total

Disordered microbial communities in asthmatic airways.

File Description SizeFormat 
journal.pone.0008578.pdfPublished version651.89 kBAdobe PDFView/Open
Title: Disordered microbial communities in asthmatic airways.
Authors: Hilty, M
Burke, C
Pedro, H
Cardenas, P
Bush, A
Bossley, C
Davies, J
Ervine, A
Poulter, L
Pachter, L
Moffatt, MF
Cookson, WO
Item Type: Journal Article
Issue Date: 5-Jan-2010
Citation: PLoS One Vol.( 5 ) No.( 1 ) pp e8578 - e8578
URI: http://hdl.handle.net/10044/1/4679
Publisher Link: http://dx.doi.org/10.1371/journal.pone.0008578
DOI: 10.1371/journal.pone.0008578
ISSN: 1932-6203
Start Page: e8578
End Page: e8578
Copyright Statement: Copyright: © 2010 Hilty et al. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.
Volume: 5
Appears in Collections:National Heart and Lung Institute

This item is licensed under a Creative Commons License Creative Commons